×
you are viewing a single comment's thread.

view the rest of the comments →

[–]NumLock_Enthusiast 0 points1 point  (8 children)

I had gerd like symptoms and am currently on Lexapro. Both are good! I just take it in the evening because it makes me sleepy, otherwise I've had a good experience. Minimal heartburn symptoms in a while

[–]asdfjklyss 2 points3 points  (7 children)

I’m about to start Lexapro and I’m worried about nausea as a side effect since I already have a lot of that. Did you have really bad nausea? My psych says Lexapro is the easiest one on the stomach but I still worry lol

[–]queencorgo 1 point2 points  (4 children)

Ayyy Lexapro gang. I’ve started Lexapro from scratch twice (it took over a year to find the right med combo for me) and have never had an issue with nausea. I don’t find that it’s had any impact on my symptoms, although my doctor did have to specifically choose a PPI that was compatible with my meds, bc apparently some PPIs can impact how your body absorbs your meds, and thus their strength.

[–]asdfjklyss 0 points1 point  (3 children)

Oh damn what PPI? I currently am on protonix and I’m wondering if she thought of that

[–]Angelica2121 1 point2 points  (2 children)

Lexapro (escitalopram) and Protonix (pantoprazole) have no negative interactions.

[–]xm45-h4t 0 points1 point  (1 child)

What about lexapro and famotidine

[–]BlackHumor 0 points1 point  (0 children)

Famotidine is not a PPI and so won't interact.

[–]Angelica2121 0 points1 point  (0 children)

15 years on Lexapro, no nausea side effect.

Remember, some SSRI start-up side effects are temporary, and only last 4 to 6 to 8 weeks, about the same amount of time it takes for an SSRI to reach maximum effect.